Heparin induced liver failure is a rare but reported adverse event. Drug induced liver injury is reported to occur at a rate of 1 in 100 hospitalised patients with low molecular weight heparin making up a small proportion of these episodes. The following describes the case of a 24 year old female patient who developed low molecular weight heparin induced liver failure following therapeutic treatment with enoxaparin during her first pregnancy. The patient was initially confirmed to have an extensive lower leg deep vein thrombosis at 9 weeks gestation and was commenced on 100mg clexane twice daily. She was subsequently admitted to a peripheral hospital 41 days later with progressively worsening liver function tests with preserved synthetic function. She was transferred to a tertiary hospital 4 days later following ongoing deterioration where hepatic serology screen tested negative and liver ultrasound was unremarkable. On discussion with hepatology and haematology teams the patient was changed to Fondaparinux. Following this change the patient's liver function tests steadily improved and returned to normal on repeat testing 5 months later. The case emphasises the importance of considering drug reactions as a cause of acute liver failure in order to allow prompt recognition and cessation of the causative agent prior to significant deterioration in the patient's clinical status. Many other anticoagulation agents are contraindicated in pregnancy and the case demonstrates the success of using Fondaparinux as an alternative to heparin.